Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 54, NWS Green Bay, WI

August 28, 20184 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2018, 4:03 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 4:03 PM CDT (21:03 UTC)
Expired
Aug 28, 2018, 4:45 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 4:30 PM CDTTSTM WND DMG2 Sse Meggers, WIBARN DOWN ON HWY X AND 67. DELAYED REPORT TIME ESTIMATED BY RADAR.
Aug 28, 4:30 PM CDTTSTM WND DMGNew Holstein, WILOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF MESONET GUST.
Aug 28, 4:30 PM CDTTSTM WND GST 54New Holstein, WI
Aug 28, 4:30 PM CDTTSTM WND GST 60New Holstein, WI
Aug 28, 4:33 PM CDTTORNADO3 N Kiel, WIBRIEF TORNADO DESTROYED A BARN AND DAMAGED A FEW TREES ABOUT 2.5 MILES NORTH OF KIEL NEAR THE CALUMET/MANITOWOC COUNTY LINE. OTHER WIND DAMAGE NEAR NEW HOLSTEIN AND EAST OF KIEL WAS A RESULT OF STRAIGHT-LINE WINDS ASSOCIATED WITH SAME STORM SYSTEM.
Aug 28, 4:35 PM CDTTSTM WND DMGKiel, WINUMEROUS TREES AND POWER LINES DOWN AROUND THE KIEL AREA. DELAYED REPORT TIME ESTIMATED BY RADAR.
Aug 28, 4:35 PM CDTTSTM WND DMGKiel, WITREES AND POWERLINES DOWN IN CITY.
Aug 28, 4:44 PM CDTTSTM WND GST 604 E Kiel, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS53 KGRB 282103
SVRGRB
WIC009-015-071-139-282145-
/O.NEW.KGRB.SV.W.0054.180828T2103Z-180828T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
403 PM CDT TUE AUG 28 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  South central Brown County in northeastern Wisconsin...
  Calumet County in east central Wisconsin...
  Southeastern Winnebago County in east central Wisconsin...
  Western Manitowoc County in east central Wisconsin...

* Until 445 PM CDT.

* At 403 PM CDT, severe thunderstorms were located along a line
  extending from Darboy to 6 miles west of Southern Lake Winnebago,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Oshkosh, Menasha, Chilton, Brillion, St. Nazianz, St
  Anna, Central Lake Winnebago, Northern Lake Winnebago and Darboy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8837 4424 8819 4429 8819 4431 8786
      4389 8793 4389 8816 4394 8816 4394 8840
      4389 8841 4389 8860
TIME...MOT...LOC 2103Z 264DEG 30KT 4423 8829 4390 8853 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
3 follow-up statements
511 
WWUS53 KGRB 282120
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
420 PM CDT TUE AUG 28 2018

WIC139-282129-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Winnebago WI-
420 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4411 8825 4430 8805 4431 8786 4389 8793
      4389 8816 4394 8816 4394 8835
TIME...MOT...LOC 2119Z 266DEG 33KT 4422 8804 4391 8831 

$$

WIC009-015-071-282145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Brown WI-Calumet WI-Manitowoc WI-
420 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL BROWN...SOUTHEASTERN CALUMET AND WESTERN MANITOWOC
COUNTIES...

At 419 PM CDT, severe thunderstorms were located along a line
extending from near Brillion to near Southern Lake Winnebago, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chilton, Brillion, St. Nazianz, St Anna, Central Lake Winnebago,
Kiel, New Holstein, Morrison, Brothertown and Reedsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4411 8825 4430 8805 4431 8786 4389 8793
      4389 8816 4394 8816 4394 8835
TIME...MOT...LOC 2119Z 266DEG 33KT 4422 8804 4391 8831 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KLB
970 
WWUS53 KGRB 282135
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
435 PM CDT TUE AUG 28 2018

WIC009-282144-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Brown WI-
435 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Wisconsin.

LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
      4394 8816
TIME...MOT...LOC 2134Z 264DEG 30KT 4423 8788 4392 8815 

$$

WIC015-071-282145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Calumet WI-Manitowoc WI-
435 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CALUMET AND SOUTHWESTERN MANITOWOC COUNTIES...

At 434 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Denmark to St Anna, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
St. Nazianz, St Anna, Kiel, New Holstein, Reedsville, Maple Grove,
Wells, Louis Corners, Killsnake Wildlife Area and Grimms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
      4394 8816
TIME...MOT...LOC 2134Z 264DEG 30KT 4423 8788 4392 8815 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KLB
826 
WWUS53 KGRB 282146
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
446 PM CDT TUE AUG 28 2018

WIC015-071-282155-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Calumet WI-Manitowoc WI-
446 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET AND
SOUTHWESTERN MANITOWOC COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Wisconsin.

Remember, a Tornado Warning still remains in effect for southern 
Manitowoc County.

LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
      4394 8816
TIME...MOT...LOC 2145Z 264DEG 30KT 4424 8776 4393 8803 

$$

KLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:18 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 28, 2:18 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
218 PM CDT Tue Aug 28 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Aug 28 2018

The latest RAP analysis and satellite/radar imagery show a cold
front stretching from La Crosse to Wausau to the tip of Door
County early this afternoon. Widespread low clouds surged
southeast late this morning to cover most of north-central and NE
WI, setting up a relatively tight temp gradient across the region.
A band of showers and storms continues to track northeast behind
the front and into north-central WI within a zone of mid-level
fgen. Meanwhile, more cellular thunderstorms are developing ahead
of the front and along/south of an outflow boundary over
southwest WI and northeast IA. Despite widespread low clouds, ML
capes of 1500-2500 j/kg and deep layer shear of 45-50 kts
continues to point towards a severe storm threat developing south
of a Marshfield to Oconto to Sturgeon Bay as storms push
northeast along this outflow boundary and ahead of the front
through the rest of the afternoon. Given storm evolution to our
southwest, will extend the flash flood watch across Waupaca and
Portage counties. Damaging winds and torrential rains will be the
main threat, and hail to a lesser extent. Also cannot rule out an
isolated spin up given the beefy 0-3 km shear vectors.

Tonight...Shower and thunderstorm chances will be ongoing across
much of the region at 00z. Based on the latest HRRR runs, it
appears that the strongest thunderstorm activity will be occurring
over east-central WI early this evening, but then exit the area
around 02-03z. Therefore it appears the best chance of severe
weather will continue through that time period before evolving
into more of a heavy rain with embedded storms scenario. Potential
for flooding remains possible in the flash flood watch area due
1-3 inches of rainfall in the forecast, with locally higher
amounts. Precip will exit to the east overnight, with widespread
clouds and cooler conditions moving across the area.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Aug 28 2018

Wednesday through Thursday: The cold front that produced all the
active weather over the past couple days will continue to shift off
to the east of the area through the day Wednesday. At the same time,
a dry surface ridge will slide across the CWA through this time
period. Aloft, the upper level trough axis will swing through the
Western Great Lakes region during the day Wednesday as heights begin
to rise Wednesday night into the day Thursday. The weather will be
much cooler and fairly quiet. High temperatures will be in the 60s
to around 70. Humidity values will drop as well, leading to more
comfortable conditions.

Thursday night through Saturday: The surface ridge and upper-level
ridge will slide to the east Thursday night allowing for a more
moist southerly return flow into the Western Great Lakes. These
features will continue eastward through Saturday as as a more
wrapped-up surface low and closed upper level low slides from
Manitoba into Hudson Bay. This will drag a cold front across the CWA
Friday afternoon into Friday night. Additionally, a shortwave is
progged to slide through the Western Great Lakes as well. While the
overall instability will be determined by the exact timing of the
front, it does look like enough instability will be around to
increase the risk of thunderstorms. Models are depicting around 20
to 30 knots of deep-layer shear ahead of the front, so severe
weather is not out of the question. Again, if the front comes
through during peak heating, the chances of severe weather will
increase, while a delay toward the later evening hours would result
in a diminished severe potential. Temperatures for this time period
will warm to above normal, once again, with highs in mid to upper
70s to low 80s.

Saturday night through Monday: Medium range models then point toward
the cold front shifting to the east of the area Saturday night with
dry high pressure building in on Sunday. At the same time, upper-
level flow is expected to become nearly zonal across the Western
Great Lakes. This will lead to near normal temperatures for this
time period with only small chance of showers and thunderstorms,
mainly on Monday. This is basically what the consensus of the models
is showing.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1247 PM CDT Tue Aug 28 2018

Numerous cloud decks to contend with this afternoon, but
generally expecting MVFR cigs in precipitation free areas. Showers
and thunderstorms are expected to move into the area this
afternoon, which will lower cigs and visibility to IFR at times.
The bulk of this activity will continue through mid to late
evening and gradually taper off from northwest to southeast. A few
showers are possible across east- central Wisconsin through early
Wednesday morning. Cigs will also lower to IFR levels after
midnight across the forecast area. Improvements are expected
through the second half of Wednesday morning, with skies
eventually clearing out beyond the TAF period during the
afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight for WIZ036>040-045-
048>050.

Beach Hazards Statement until 4 PM CDT this afternoon for WIZ022-
040-050.
&&

SHORT TERM.....MPC
LONG TERM......Cooley
AVIATION.......KLB
Hazardous weather outlook, Aug 28, 2:24 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
224 PM CDT Tue Aug 28 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
224 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Heavy rainfall could result in flash flooding through midnight,
especially in east-central Wisconsin, and parts of central
Wisconsin.

Severe thunderstorms are also possible through midnight, mainly
south of a line from Marshfield to Mountain to Sturgeon Bay. The
primary risk will be damaging winds, though large hail and an
isolated tornado are also possible.

Large waves may result in dangerous currents and hazardous
swimming conditions on Lake Michigan beaches into this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The next chance for thunderstorms arrives Friday and continues
through Saturday. It is too early to determine the severe
potential at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts in excess of
one inch, flooding, or any other severe weather to the National
Weather Service in Green Bay.

LMZ521-522-541>543-291930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
224 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms will pose a hazard to boaters on the lake and bay,
mainly through late tonight. Conditions hazardous to small craft
will persist on the lake until late afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms are possible Friday into Saturday.

MPC/Cooley

In the hours before

Local storm report, Aug 28, 3:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     1 W WAUTOMA             44.06N 89.30W
08/28/2018                   WAUSHARA           WI   PUBLIC

            TREE DOWN WEST OF WAUTOMA. ALSO PEA SIZE HAIL NEAR
            REDGRANITE.

&&
Special weather statement, Aug 28, 3:33 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
333 PM CDT TUE AUG 28 2018

WIZ022-040-282100-
Kewaunee WI-Door WI-
333 PM CDT TUE AUG 28 2018

...SPECIAL WEATHER STATEMENT...

At 333 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Algoma, or 12 miles east of Bay Shore Park, moving
east at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Sturgeon Bay, Algoma, Luxemburg, Brussels, Casco, Forestville, Clay
Banks, Lincoln, Gregorville and Rankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Wisconsin.

LAT...LON 4477 8726 4458 8738 4454 8775 4472 8773
      4483 8723 4480 8722
TIME...MOT...LOC 2033Z 256DEG 33KT 4466 8756

Cooley
Local storm report, Aug 28, 3:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HEAVY RAIN       ASHWAUBENON             44.46N 88.08W
08/28/2018  M1.44 INCH       BROWN              WI   OFFICIAL NWS OBS

            IN THE LAST 1 HOUR.

&&

SAC
Local storm report, Aug 28, 3:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             N OSHKOSH               44.01N 88.55W
08/28/2018  M0.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            INTERSECTION OF HIGHWAY 41 AND 76.

&&

SAC
Local storm report, Aug 28, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            GREEN BAY               44.51N 88.00W
08/28/2018                   BROWN              WI   NWS EMPLOYEE

            URBAN FLOODING. ROADS COVERED BY 4-6 INCHES OF WATER.

&&
Local storm report, Aug 28, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     NEENAH                  44.18N 88.44W
08/28/2018  M62 MPH          WINNEBAGO          WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:28 PM CDTSpecial Weather StatementGRBMarathon62 min
Aug 27, 7:48 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood57 min
Aug 27, 8:12 PM CDTSpecial Weather StatementGRBLincoln33 min
Aug 27, 8:30 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon44 min
Aug 27, 8:44 PM CDTSevere Thunderstorm WarningGRBPortage, Wood48 min
Aug 27, 9:03 PM CDTSpecial Weather StatementGRBForest42 min
Aug 27, 9:08 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara37 min
Aug 27, 9:28 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca47 min
Aug 27, 9:40 PM CDTTornado WarningGRBWaupaca, Waushara, Winnebago35 min
Aug 27, 9:43 PM CDTSpecial Marine WarningGRB62 min
Aug 27, 9:48 PM CDTSevere Thunderstorm WarningGRBOconto, Shawano42 min
Aug 27, 9:59 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Winnebago38 min
Aug 27, 10:18 PM CDTSpecial Weather StatementGRBBrown42 min
Aug 27, 10:28 PM CDTSpecial Marine WarningGRB92 min
Aug 27, 10:29 PM CDTSpecial Weather StatementGRBDoor61 min
Aug 27, 10:32 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc43 min
Aug 27, 10:39 PM CDTSpecial Marine WarningGRB71 min
Aug 27, 10:41 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 27, 11:09 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Winnebago6 hr
Aug 28, 2:45 AM CDTAreal Flood AdvisoryGRBWaushara3 hr
Aug 28, 4:08 AM CDTFlash Flood WatchGRBBrown, Kewaunee, Outagamie17 hr
Aug 28, 1:37 PM CDTSpecial Weather StatementGRBPortage, Waupaca, Waushara, Wood53 min
Aug 28, 2:03 PM CDTSpecial Weather StatementGRBWaupaca, Waushara, Winnebago42 min
Aug 28, 2:20 PM CDTSpecial Weather StatementGRBOutagamie40 min
Aug 28, 2:35 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie29 min
Aug 28, 2:36 PM CDTSevere Thunderstorm WarningGRBWaushara39 min
Aug 28, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waupaca, Waushara, Winnebago3 hr
Aug 28, 3:24 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago51 min
Aug 28, 3:33 PM CDTSpecial Weather StatementGRBKewaunee27 min
Aug 28, 3:50 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Winnebago3 hr
Aug 28, 4:08 PM CDTSpecial Marine WarningGRB112 min
Aug 28, 4:27 PM CDTTornado WarningGRBCalumet, Manitowoc18 min
Aug 28, 4:38 PM CDTTornado WarningGRBManitowoc20 min
Aug 28, 4:53 PM CDTFlash Flood WarningGRBCalumet, Outagamie, Winnebago3 hr
Aug 28, 5:55 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waushara, Winnebago3 hr
Aug 28, 6:42 PM CDTAreal Flood AdvisoryGRBCalumet2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.